# SDR SWAA120732

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 51,589 hours, 41,597 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND SHEAR TIE CORRODED AT BS 727B, BETWEEN BL 0 TO RBL 5.  REPAIRED SHEAR TIE IAW SRM.
